# SDR FDEA201004271366

- Difficulty date: April 27, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 580, ST 660 AND STA 720 FOUND WITH CORROSION.  FWD CARGO BS LT CARGO NET TIE-DOWN FITTINGS AT BS 580, 660 & 720.  FOUND CORRODED.   REMOVED & TREATED IAW SRM 51-10-02 AND 51-20-01 REV  99.  MATERIAL REMOVED 0.003" AT BS 660 LT, & 0.022" AT BS 720 LT ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT IAW E.A. F-5340-138535,  MAXIMUM CLEAN UP DEPTH OF THICKNESS IS 25%. TIE DOWN FITTING RE-WORKED AREA AT BS 580 LT MATERIAL REMOVED 0.060" ORIGINAL THICKNESS 0.180" FOUND EXCEEDED LIMIT AS IAW E.A. F-5340-138535 & SRM 53-00-52 FIG 101 DETAIL V REV. 99. CORRODED FITTING REPLACED WITH PN: 143N5340-17 IAW SRM 51-40-05, REV 99.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100.
